Prescribed since 1948 to control chronic alcoholism, disulfiram may cause severe toxicity as report in three cases of acute motive axonal polyneuritis. Disulfiram toxicity may present different clinical aspects: 1) Cytolytic hepatitis with fatal evolution in 30% of cases (fulminant hepatitis), and full recovery for the other 70%. The onset of the symptoms usually occurs as early as 15 days to a maximum of 6 months (most within 2 months) after initiation of treatment. 2) Severe optic neuritis with full recovery in 2 months. 3) Peripheral neuropathy usually dose dependent, with different clinical presentations: polyneuritis with sensory, motor, or both deficits, and few cases of tetraplegia. 4) Encephalopathy frequently associated with one of the precedent symptoms, having a favorable outcome (probably resulting in inhibition of dopamine-beta-hydroxylase by disulfiram). The mechanism of toxicity (direct or idiosyncractic) remain unclear. Disulfiram has been used safely in millions of people since 1948, and we have only few cases reports of severe toxicity. From a practical point of view, treated patients should benefit by a neurological examination once a month, ophtalmological examination every 2 months, and hepatic enzymes monitored twice a month during the 2 first months. This is the price to prevent and to detect side effects of disulfiram therapy.